# SDR QMLA2018071018078

- Difficulty date: July 7, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N299AM
- Make and model: Pilats PC1245
- Aircraft serial: 236
- Aircraft time: 11,116 hours, 12,097 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Unknown
- Condition: Malfunctioned
- Location: Aoa System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AUTO PILOT DISCONNECTED PASSING ABOUT 11K FEET CLIMBING TO 15K FT. CLEAR SKIES AND NO TURBULENCE. ATTEMPTED RECONNECT AND IMMEDIATELY THE AUTO PILOT DISCONNECTED AGAIN. OBSERVED CONTROL WHEEL SHAKING INDICATED AIRSPEED ABOUT 150 KNOTS AND AOA INDICATOR PASSING FULL SCALE DEFLECTIONS BOTH UP AND DOWN. MAINTAINED CONTROL OF THE AC PULLED THE STICK PUSHER CIRCUIT BREAKER, DECLARED AN EMERGENCY AND LANDED KNYL WITH THE STICK SHAKER MOVING UNTIL THE MAINS TOUCHED DOWN. TROUBLESHOT SYSTEM BY LOOKING OVER AND TESTING WIRING FROM LEFT AOA PROBE TO THE WING ROOT AND THAT WAS THE PILOT HAD MENTIONED TO US THAT THE AOA INDICATION IN THE SYSTEM KEEP MOVING FROM SLOW TO FAST LEFT AOA IS THE ONE THAT GIVES THAT INPUT TO THE SYSTEM, THE WIRES WERE TESTED AND OHM CHECKED GOOD. AFTER TALKING WITH REPRESENTATIVE WE DECIDED TO REMOVE AND REPLACE THE LT AOA AND RT AOA PROBE ALSO PERFORMED FUNCTIONAL CHECK OF THE AOA SYSTEM IAW CURRENT AMM.
